A representation of completely continuous linear operators in Banach spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1960), pp. 149-153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1960_2_a16,
author = {E. I. Pustyl'nik},
title = {A~representation of completely continuous linear operators in {Banach} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {149--153},
year = {1960},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1960_2_a16/}
}
E. I. Pustyl'nik. A representation of completely continuous linear operators in Banach spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1960), pp. 149-153. http://geodesic.mathdoc.fr/item/IVM_1960_2_a16/